Follow
Karl Schwede
Karl Schwede
Verified email at math.utah.edu - Homepage
Title
Cited by
Cited by
Year
Globally F-regular and log Fano varieties
K Schwede, KE Smith
Advances in Mathematics 224 (3), 863-894, 2010
1542010
F-adjunction
K Schwede
Algebra & Number Theory 3 (8), 907-950, 2009
1312009
Centers of F-purity
K Schwede
Mathematische Zeitschrift 265 (3), 687-714, 2010
922010
A survey of test ideals
K Schwede, K Tucker
Progress in commutative algebra 2 (363), 39-99, 2012
892012
Perfectoid multiplier/test ideals in regular rings and bounds on symbolic powers
L Ma, K Schwede
Inventiones mathematicae 214, 913-955, 2018
792018
F-injective singularities are Du Bois
K Schwede
American journal of mathematics 131 (2), 445-473, 2009
782009
Test ideals in non-ℚ-Gorenstein rings
K Schwede
Transactions of the American Mathematical Society 363 (11), 5925-5941, 2011
772011
Discreteness and rationality of F-jumping numbers on singular varieties
M Blickle, K Schwede, S Takagi, W Zhang
Mathematische Annalen 347 (4), 917-949, 2010
752010
The canonical sheaf of Du Bois singularities
SJ Kovács, K Schwede, KE Smith
Advances in Mathematics 224 (4), 1618-1640, 2010
742010
A simple characterization of Du Bois singularities
K Schwede
Compositio Mathematica 143 (4), 813-828, 2007
722007
Gluing schemes and a scheme without closed points
K Schwede
Contemporary Mathematics 386, 157, 2005
692005
p−1-Linear Maps in Algebra and Geometry
M Blickle, K Schwede
Commutative Algebra: Expository Papers Dedicated to David Eisenbud on the …, 2012
662012
A canonical linear system associated to adjoint divisors in characteristic
K Schwede
Arxiv preprint arXiv:1107.3833, 2011
642011
Hodge theory meets the minimal model program: a survey of log canonical and Du Bois singularities
SJ Kovács, K Schwede
Topology of Stratified Spaces, 51-94, 2011
632011
F-singularities via alterations
M Blickle, K Schwede, K Tucker
American Journal of Mathematics 137 (1), 61-109, 2015
60*2015
On the behavior of test ideals under finite morphisms
K Schwede, K Tucker
arXiv preprint arXiv:1003.4333, 2010
592010
Globally-regular varieties and the minimal model program for threefolds in mixed characteristic
B Bhatt, L Ma, Z Patakfalvi, K Schwede, K Tucker, J Waldron, J Witaszek
Publications mathématiques de l'IHÉS 138 (1), 69-227, 2023
532023
F-signature of pairs and the asymptotic behavior of Frobenius splittings
M Blickle, K Schwede, K Tucker
Advances in Mathematics 231 (6), 3232-3258, 2012
512012
Singularities in mixed characteristic via perfectoid big Cohen–Macaulay algebras
L Ma, K Schwede
Duke Mathematical Journal 170 (13), 2815-2890, 2021
492021
Generalized test ideals, sharp F-purity, and sharp test elements
K Schwede
arXiv preprint arXiv:0711.3380, 2007
482007
The system can't perform the operation now. Try again later.
Articles 1–20